# SDR 96ZZZX2758

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6829K
- Make and model: Cessna 340A
- Aircraft serial: 340A1233
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 53608014
- Condition: Bearing Failed
- Location: Elev Fs 360.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND EXCESSIVE SIDE-PLAY IN ELEVATOR BELLCRANK ASSY, FURTHER INVESTIGATION FOUND BEARING AT FAULT.  REMOVAL OF BELLCRANK REVEALED BENT BOLT WHICH ADDED DIFFICULTY IN REMOVING ASSY.  SUSPECT CAUSE COULD BE NOT USING ELEVATOR CONTROL LOCK IN WINDY CONDITIONS.
